The Michigan Mathematical Journal

Rigidification of holomorphic germs with noninvertible differential

Matteo Ruggiero

Full-text: Open access

Article information

Michigan Math. J., Volume 61, Issue 1 (2012), 161-185.

First available in Project Euclid: 8 March 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 37G05: Normal forms 32H50: Iteration problems
Secondary: 37F99: None of the above, but in this section


Ruggiero, Matteo. Rigidification of holomorphic germs with noninvertible differential. Michigan Math. J. 61 (2012), no. 1, 161--185. doi:10.1307/mmj/1331222853.

Export citation


  • M. Abate, An introduction to hyperbolic dynamical systems, Istituti Editoriali e Poligrafici Internazionali, Pisa, 2001.
  • L. E. Böttcher, The principal laws of convergence of iterates and their application to analysis, Izv. Kazan. Fiz.-Mat. Obshch. 14 (1904), 155–234 (Russian).
  • C. Favre, Classification of 2-dimensional contracting rigid germs and Kato surfaces, I, J. Math. Pures Appl. (9) 79 (2000), 475–514.
  • C. Favre and M. Jonsson, The valuative tree, Lecture Notes in Math., 1853, Springer-Verlag, Berlin, 2004.
  • –––, Eigenvaluations, Ann. Sci. École Norm. Sup. (4) 40 (2007), 309–349.
  • R. Hartshorne, Algebraic geometry, Grad. Texts in Math., 52, Springer-Verlag, New York, 1977.
  • J. H. Hubbard and P. Papadopol, Superattractive fixed points in ${\bold C}^{n},$ Indiana Univ. Math. J. 43 (1994), 321–365.
  • Y. Ilyashenko and S. Yakovenko, Lectures on analytic differential equations, Grad. Stud. Math., 86, Amer. Math. Soc., Providence, RI, 2008.
  • G. Kœ nigs, Recherches sur les intégrales de certaines équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 1 (1884), 3–41.
  • J. Milnor, Dynamics in one complex variable, 3rd ed., Ann. of Math. Stud., 160, Princeton Univ. Press, Princeton, NJ, 2006.
  • A. Seidenberg, Reduction of singularities of the differential equation $A\,d y=B\,d x,$ Amer. J. Math. 90 (1968), 248–269.
  • O. Zariski and P. Samuel, Commutative algebra, vol. I, Grad. Texts in Math., 28, Springer-Verlag, New York, 1975.
  • –––, Commutative algebra, vol. II, Grad. Texts in Math., 29, Springer-Verlag, New York, 1975.